# SDR AALA201908019010

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 18,027 hours, 6,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R4 DOOR ASSIST CYLINDER REQUIRED SERVICING. MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE PER AMM 52-00-00.
